Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A decomposition theorem

Author: Wolfgang Sander
Journal: Proc. Amer. Math. Soc. 83 (1981), 553-554
MSC: Primary 28C10; Secondary 54E52
MathSciNet review: 627689
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generalization of the following well-known theorem: " $ {\mathbf{R}}$ is the disjoint union of a set of first category and a set of Lebesgue measure zero."

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C10, 54E52

Retrieve articles in all journals with MSC: 28C10, 54E52

Additional Information

PII: S 0002-9939(1981)0627689-4
Keywords: Sets of first category, sets of Lebesgue measure zero, Baire category from an abstract viewpoint
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia